# SDR DXTA200702608

- Difficulty date: November 11, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600445
- Aircraft time: 8,849 hours, 7,295 cycles
- Engine: Pwa JT15D5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AT APPROX 50 KTS ON TAKE OFF ROLL, NOSE WHEEL SHIMMIES AND STAYS AT A STEADY STATE OF OSCILLATION UNTIL STOPPED.   REMOVED NOSE SHIMMY DAMPER AND INSTALLED OVERHAULED UNIT. REMOVED NOSE WHEEL AND FOUND BALANCE TO BE OUT. REINSTALLED REPAIRED NOSE WHEEL BALANCED BY DUNCAN AVIATION WORK PERFORMED IAW CESSNA 560 M/M 32-21-02.
